# SDR CAL950396

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76073
- Make and model: Doug DC-10-30
- Aircraft serial: 46940
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator Bolt
- Part number: 716581660
- Condition: Sheared
- Location: Rt Mlg
- Part time: 67,130 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - THE RT MLG RETRACT ACTUATOR ATTACH FITTING UPPER FORWARD BOLT WAS FOUND SHEARED.  THE BOLT WAS REPLACED PER STANDARD PRACTICE CHAPTER 20 OF THE MAINTENANCE MANUAL AND SERVICE BULLETIN 57-67.  (W)
